MathSciNet Relay Station
MathSciNet bibliographic data
MR1808163 90C70 (90C05)
Chiang, Jershan Fuzzy linear programming based on statistical confidence interval and interval-valued fuzzy set. European J. Oper. Res. 129 (2001), no. 1, 65–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement